# SDR ASAA2022100440457

- Difficulty date: October 4, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 25,765 hours, 7,949 cycles
- System (JASC): 2210 · Autopilot System
- Part: Position Sensor
- Part number: UNKNOWN
- Condition: False Indication
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LAND VERIFY FAILED. MSG 22-11145 CHANNEL A&B AILERON POSITION SENSOR. GROUNDED - YES. ACCOMPLISHED AILERON POSITION SENSOR TEST REF B737-900 AMM 22-11-29 TEST PASS FOR CHANNELS A & B ACCOMPLISH AND VERIFY TEST REF AMM 22-11-00 TEST POSITIVE NO HISTORY PAST 30 DAYS.
